ASPRO CLEAR 24 300MG

AU$5.33 AU$4.80
Quantity
Add To Cart
ASPRO CLEAR 24 300MG

Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, medically-diagnosed rheumatic and arthritic pain, pain associated with Cold & flu, Inflammation associated with muscular aches and pains, medically-diagnosed Neuralgia or Fibrositis and Period Pain. Also reduces fever.

  • Soluble effervescent tablets
  • Pleasant taste
  • Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains.
  • Starts to work fast because it forms a clear solution once dissolved, ready to be absorbed as soon as you drink it.
    .

DIRECTIONS

Adults: Take 2-3 tablets dissolved in a glass of water every 4 hours as necessary. Children over 12 years: Take 1-2 tablets dissolved in a glass of water every 4 hours as necessary. Do not exceed 12 tablets in 24 hours.

INGREDIENTS

Aspirin 300mg

SIZE

24 Effervescent tablets

Always read the label. Contains sulfites and sorbates. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines

AU$5.33 AU$4.80
Quantity
Add To Cart
AU$5.33 AU$4.80
Quantity
Add To Cart